Rationally connected foliations on surfaces.

Neumann, Sebastian

Documenta Mathematica (2009)

  • Volume: 14, page 157-165
  • ISSN: 1431-0643

How to cite


Neumann, Sebastian. "Rationally connected foliations on surfaces.." Documenta Mathematica 14 (2009): 157-165. <http://eudml.org/doc/224776>.

author = {Neumann, Sebastian},
journal = {Documenta Mathematica},
keywords = {Harder-Narasimhan filtration; maximal rationally connected quotient},
language = {eng},
pages = {157-165},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Rationally connected foliations on surfaces.},
url = {http://eudml.org/doc/224776},
volume = {14},
year = {2009},

AU - Neumann, Sebastian
TI - Rationally connected foliations on surfaces.
JO - Documenta Mathematica
PY - 2009
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 14
SP - 157
EP - 165
LA - eng
KW - Harder-Narasimhan filtration; maximal rationally connected quotient
UR - http://eudml.org/doc/224776
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.